Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 3, Pages 395–410 (Mi de4204)  

Ordinary Differential Equations

The structure of the solutions of a two-dimensional periodic differential system. II

È. I. Grudo, L. A. Poplavskaya

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (1459 kB)

Bibliographic databases:
UDC: 517.925.42
Received: 23.07.1979

Citation: È. I. Grudo, L. A. Poplavskaya, “The structure of the solutions of a two-dimensional periodic differential system. II”, Differ. Uravn., 17:3 (1981), 395–410

Citation in format AMSBIB
\Bibitem{GruPop81}
\by \`E.~I.~Grudo, L.~A.~Poplavskaya
\paper The structure of the solutions of a two-dimensional periodic differential system.~II
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 3
\pages 395--410
\mathnet{http://mi.mathnet.ru/de4204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=610504}


Linking options:
  • http://mi.mathnet.ru/eng/de4204
  • http://mi.mathnet.ru/eng/de/v17/i3/p395

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:58
    Full text:37

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022